Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 28, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 16, 2013, 5:26 PM CDT for Brown County, Outagamie County, Wisconsin. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 16, 2013, 5:26 PM CDT (22:26 UTC)
- Expired
- Jul 16, 2013, 6:15 PM CDT
- In force
- 49 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Brown County, WI, Outagamie County, WI
The radar
The Green Bay radar (KGRB), 3 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 16, 5:41 PM CDT | TSTM WND GST 47 | Green Bay, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.4 hours before the alert went out and 5 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1267 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 847 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
036
WUUS53 KGRB 162226
SVRGRB
WIC009-087-162315-
/O.NEW.KGRB.SV.W.0028.130716T2226Z-130716T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
526 PM CDT TUE JUL 16 2013
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BROWN COUNTY IN NORTHEAST WISCONSIN...
EASTERN OUTAGAMIE COUNTY IN NORTHEAST WISCONSIN...
* UNTIL 615 PM CDT
* AT 523 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHWEST OF PULASKI TO 11 MILES EAST OF
BLACK CREEK TO APPLETON...AND MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GREEN BAY...KIMBERLY...LITTLE CHUTE...KAUKAUNA...ONEIDA...COMBINED
LOCKS...HOBART...ANSTON...ASHWAUBENON AND LITTLE RAPIDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4425 8857 4447 8839 4459 8846 4458 8825
4461 8823 4462 8800 4459 8796 4459 8799
4460 8801 4456 8802 4454 8794 4458 8792
4463 8787 4464 8778 4424 8791
TIME...MOT...LOC 2226Z 270DEG 19KT 4458 8827 4447 8820
4425 8838
HAIL...<.75IN
WIND...60MPH
$$
SKOWRONSKI4 follow-up statements
911
WWUS53 KGRB 162236
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
536 PM CDT TUE JUL 16 2013
WIC009-087-162315-
/O.CON.KGRB.SV.W.0028.000000T0000Z-130716T2315Z/
OUTAGAMIE WI-BROWN WI-
536 PM CDT TUE JUL 16 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL BROWN
AND NORTHEASTERN OUTAGAMIE COUNTIES UNTIL 615 PM CDT...
AT 533 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF PULASKI TO 8 MILES WEST OF GREEN BAY
TO 7 MILES NORTH OF KAUKAUNA...AND MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GREEN BAY...ANSTON...ASHWAUBENON...LAMBEAU FIELD...DE PERE...LITTLE
RAPIDS...HOWARD...ALLOUEZ...LEO FRIGO BRIDGE...LEDGEVIEW...UW GREEN
BAY...BELLEVUE...BAY SETTLEMENT...GLENMORE...HUMBOLDT...NEW FRANKEN
AND RED BANKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4436 8834 4461 8823 4462 8800 4459 8796
4459 8799 4460 8801 4456 8802 4454 8794
4458 8792 4463 8787 4464 8778 4436 8787
TIME...MOT...LOC 2236Z 270DEG 19KT 4458 8820 4447 8813
4438 8823
HAIL...<.75IN
WIND...60MPH
$$
SKOWRONSKI267
WWUS53 KGRB 162250
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
550 PM CDT TUE JUL 16 2013
WIC087-162259-
/O.CAN.KGRB.SV.W.0028.000000T0000Z-130716T2315Z/
OUTAGAMIE WI-
550 PM CDT TUE JUL 16 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OUTAGAMIE COUNTY
IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING WAS EXITING THE AREA.
LAT...LON 4439 8818 4440 8819 4462 8818 4462 8800
4459 8796 4459 8799 4460 8801 4456 8802
4454 8797 4454 8794 4458 8792 4463 8787
4464 8778 4437 8787
TIME...MOT...LOC 2249Z 264DEG 19KT 4461 8806 4453 8800
4442 8813
$$
WIC009-162315-
/O.CON.KGRB.SV.W.0028.000000T0000Z-130716T2315Z/
BROWN WI-
550 PM CDT TUE JUL 16 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL BROWN
COUNTY UNTIL 615 PM CDT...
AT 547 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF GREEN BAY TO GREEN BAY TO 10
MILES SOUTHWEST OF GREEN BAY...AND MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GREEN BAY...ASHWAUBENON...DE PERE...UW GREEN BAY...ALLOUEZ...BAY
SETTLEMENT...LEDGEVIEW...RED BANKS...NEW FRANKEN...HUMBOLDT...
BELLEVUE AND GLENMORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4439 8818 4440 8819 4462 8818 4462 8800
4459 8796 4459 8799 4460 8801 4456 8802
4454 8797 4454 8794 4458 8792 4463 8787
4464 8778 4437 8787
TIME...MOT...LOC 2249Z 264DEG 19KT 4461 8806 4453 8800
4442 8813
HAIL...<.75IN
WIND...60MPH
$$
SKOWRONSKI687
WWUS53 KGRB 162258
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
558 PM CDT TUE JUL 16 2013
WIC009-162315-
/O.CON.KGRB.SV.W.0028.000000T0000Z-130716T2315Z/
BROWN WI-
558 PM CDT TUE JUL 16 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL BROWN
COUNTY UNTIL 615 PM CDT...
AT 551 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF GREEN BAY TO GREEN BAY TO 8 MILES
SOUTHWEST OF GREEN BAY...AND MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
UW GREEN BAY...ALLOUEZ...BAY SETTLEMENT...LEDGEVIEW...RED BANKS...
HUMBOLDT...BELLEVUE AND NEW FRANKEN.
OVERALL...THE STORMS HAD WEAKENED DURING THE PAST 15 MINUTES. SO ANY
ADDITIONAL STRONG WIND GUSTS WILL BE VERY LOCALIZED. BUT THE STORMS
WILL CONTINUE TO PRODUCE TORRENTIAL RAINS AS THEY MOVE EAST ACROSS
THE GREEN BAY METRO AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4440 8811 4462 8810 4462 8800 4459 8796
4459 8799 4460 8801 4456 8802 4454 8797
4454 8794 4458 8792 4463 8787 4464 8778
4441 8786
TIME...MOT...LOC 2256Z 264DEG 19KT 4461 8801 4453 8795
4442 8808
HAIL...<.75IN
WIND...60MPH
$$
SKOWRONSKI374
WWUS53 KGRB 162307
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
607 PM CDT TUE JUL 16 2013
WIC009-162316-
/O.EXP.KGRB.SV.W.0028.000000T0000Z-130716T2315Z/
BROWN WI-
607 PM CDT TUE JUL 16 2013
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BROWN COUNTY WILL
EXPIRE AT 615 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS. HOWEVER...ISOLATED WIND GUSTS TO 35 MPH ARE STILL
POSSIBLE OVER EASTERN BROWN COUNTY.
LAT...LON 4440 8811 4462 8810 4462 8800 4459 8796
4459 8799 4460 8801 4456 8802 4454 8797
4454 8794 4458 8792 4463 8787 4464 8778
4441 8786
TIME...MOT...LOC 2306Z 264DEG 19KT 4462 8794 4454 8788
4443 8801
$$
SKOWRONSKIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 3:30 PM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, Jul 16, 3:30 PM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 330 PM CDT TUE JUL 16 2013 FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE .SHORT TERM...TONIGHT AND WEDNESDAY ISSUED AT 329 PM CDT TUE JUL 16 2013 THERE ARE SEVERAL AREAS OF CONCERN DURING THE SHORT TERM PART OF THIS FORECAST...INCLUDING TEMPERATURES AND HEAT INDEX VALUES...AND CONVECTION ON WEDNESDAY. MODELS WERE SHOWING SOME CHANGES TO SURFACE AND UPPER LEVEL PATTERNS BY 00Z THURSDAY. AN UPPER LEVEL JET STREAK WILL CAUSE NEARLY ZONAL/ANTICYCLONIC FLOW TO TRANSITION TO FASTER BROAD CYCLONIC FLOW ON THURSDAY. SURFACE HIGH PRESSURE OVER THE REGION WILL LOOSEN ITS GRIP ON THE AREA AS A NE-SW SURFACE COLD FRONT THAT WAS ACROSS NORTHWEST MINNESOTA THIS AFTERNOON TAKES ON A MORE E-W ORIENTATION AND MOVES INTO NORTHERN WISCONSIN ON THURSDAY. TEMPERATURES REACHED THE MIDDLE 80S TO AROUND 90 IN THE NORTHERN PART OF THE FORECAST AREA AND THE UPPER 80S TO LOWER 90S IN THE SOUTH. DEW POINTS WERE MAINLY IN THE LOWER AND MIDDLE 70S...YIELDING HEAT INDEX VALUES OF 95 TO 100 ACROSS MUCH OF THE AREA. WOULD EXPECT SIMILAR TEMPERATURES ON WEDNESDAY IN CENTRAL AND EAST CENTRAL WISCONSIN AHEAD OF THE APPROACHING COLD FRONT...BUT A BIT COOLER IN THE NORTH AS THE FRONT ARRIVES. WEAK SURFACE FLOW SHOULD BECOME NEARLY CALM OVERNIGHT AND SHOWERS AND CUMULUS CAN BE EXPECTED TO DISSIPATE. FOG IS LIKELY AGAIN TONIGHT WITH HIGH DEW POINTS AND CONDITIONS FAVORABLE FOR RADIATIONAL COOLING. HAVE A CHANCE FOR THUNDERSTORMS IN THE VICINITY OF THE FRONT...WHERE THERE IS A SLIGHT RISK OF SEVERE STORMS ON WEDNESDAY. CAPE VALUES THERE SHOULD REACH THE 1500-2000J/KG RANGE WITH 30-40KTS EFFECTIVE SHEAR. HAVE GONE WITH SLIGHT CHANCE POPS FOR THE REST OF THE AREA. .LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY ISSUED AT 329 PM CDT TUE JUL 16 2013 FORECAST TRENDS OVERALL LOOK IN GOOD SHAPE THROUGH THIS WEEKEND. FRONTAL BOUNDARY BEGINS TO SAG INTO THE NORTHERN PLAINS AND FAR NORTHERN GREAT LAKES REGION LATE WEDNESDAY NIGHT INTO THURSDAY. AS A RESULT HIGHER POPS WILL REMAIN CONFINED TO THE NORTH DUE TO PROXIMITY TO THE FRONT. INITIAL SHORT WAVE TROUGH TO SLIDE OVER SOUTHERN CANADA WED NIGHT INTO THURSDAY WILL SERVE TO NUDGE THE UPPER HIGH SOUTH. SUBTLE HEIGHT FALLS WITH RRQ OF THE UPPER JET NEAR THE FRONT WILL ENHANCE CONVECTION ACROSS THE FAR NORTH WITH NEAR SEVERE OR SEVERE POTENTIAL. DUE TO HIGH FREEZING LEVELS...DAMAGING WINDS THE LIKELY THREAT AT THIS TIME. AFTER THE INITIAL TROUGH DEPARTS THURSDAY...CONVECTION MAY DIMINISH TO MAINLY DIURNAL INSTABILITY VARIETY ON THURSDAY WITH THE CONTINUED WARM UNSTABLE AIR MASS. PROGS CONTINUE TO PRODUCE MORE SIGNIFICANT HEIGHT FALLS FRIDAY WITH ANOTHER SHORT WAVE TROUGH WITH THE FRONTAL PASSAGE. LATEST TIMING SUGGEST FROPA EARLY AFTERNOON OVER CENTRAL AND EAST CENTRAL WISCONSIN. WITH FALLING HEIGHTS...SEVERE POTENTIAL RETURNS WITH DAMAGING WINDS AND LARGE HAIL. DRIER AND COOLER AIR ON NORTHWEST WINDS TO POUR INTO THE AREA FOR THE WEEKEND. MEDIUM RANGE MODELS HAVE DIVERTED ON TIMING AND TRACKING OF A NORTHERN STREAM SHORT WAVE WITH FRONTAL SYSTEM FOR EARLY NEXT WEEK...ECMWF FASTER WITH ARRIVAL SUNDAY AFTERNOON AND GFS SLOWER DELAYING TOWARD MONDAY. WILL COMPROMISE AND KEEP THE SMALL CHANCE FOR SUNDAY NIGHT FOR THE START TIME. WILL CONTINUE THE HEAT ADVISORY THURSDAY INTO FRIDAY WITH A CONTINUED VERY WARM HUMID FEED INTO THE AREA ON SOUTHWEST WINDS. FRIDAY IN SOME QUESTION DUE TO TIMING OF THE FRONT. ANTICIPATE POOLING OF MOISTURE ALONG AND AHEAD OF THE FRONT WILL PROVIDE A VERY MUGGY THURSDAY NIGHT INTO EARLY FRIDAY START WITH WARM H850 TEMPERATURES WORKING OVER THE AREA. ISOLATED TO SCATTERED CONVECTION WILL PROVIDE BRIEF BREAKS FROM THE HEAT...BUT ADVISORY NUMBERS WILL STILL BE NEAR CRITERIA AND PERHAPS JUST EXCEED CRITERIA FOR SOME LOCATIONS. ALSO DEALING WITH A 4 DAY PERIOD WITH HI/S IN THE MID TO UPPER 90S...DESPITE BRIEF BREAKS WITH ISOLATED CONVECTION. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1257 PM CDT TUE JUL 16 2013 EXPECT MAINLY VFR CIGS AND VSBYS THIS AFTERNOON AND EVENING. THE ISOLATED/SCATTERED SHOWERS ACROSS THE AREA THIS AFTERNOON COULD BRIEFLY PRODUCE SOME MVFR CIGS AND MVFR/IFR VSBYS. THOUGH THERE HAS NOT REALLY BEEN ANY THUNDER ACROSS THE AREA SO FAR IT CANNOT BE RULED OUT. SURFACE FLOW WILL REMAIN WEAK OVERNIGHT AND THE SHOWERS AND CUMULUS THAT DEVELOPED THIS MORNING SHOULD DIE OFF DURING THE EVENING. THESE FACTORS...ALONG WITH HIGH DEW POINTS...ARE EXPECTED TO LEAD TO PREVAILING MVFR VSBYS AND AREAS OF IFR VSBYS IN FOG ACROSS THE AREA OVERNIGHT. SOME HIGH END MFVR VSBYS IN HAZE CAN BE EXPECTED TO PERSIST INTO WEDNESDAY MORNING. CHANCES FOR SHOWERS AND THUNDERSTORMS WILL BE HIGHEST IN THE NORTH WEDNESDAY MORNING...BUT STILL ONLY SLIGHT CHANCE THERE SO NOT WORTH PUTTING IN TAFS ATTM. && .GRB WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 5 PM CDT FRIDAY FOR WIZ035>040-045-048>050. && SHORT TERM.....MG LONG TERM......TDH AVIATION.......MG
Hazardous weather outlook, Jul 16, 3:47 PM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 347 PM CDT TUE JUL 16 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-172100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 347 PM CDT TUE JUL 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT A HEAT ADVISORY IS IN EFFECT TONIGHT MAINLY ALONG AND SOUTH OF A LINE FROM MARSHFIELD TO GREEN BAY. HEAT INDEX VALUES WILL ONLY DROP INTO THE UPPER 60S TO LOWER 70S OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY HOT AND HUMID WEATHER WILL CONTINUE FOR MUCH OF THIS WEEK...AND THE HEAT ADVISORY REMAINS IN EFFECT THROUGH FRIDAY. HEAT INDICES OF 95 TO 100 ARE POSSIBLE WEDNESDAY...THURSDAY AND POSSIBLY INTO FRIDAY...ESPECIALLY SOUTH OF HIGHWAY 29. ORGANIZERS OF OUTDOOR EVENTS SHOULD PROVIDE ADEQUATE WATER AND SHADE FOR PARTICIPANTS. THERE IS A CHANCE OF THUNDERSTORMS ACROSS NORTHERN WISCONSIN WEDNESDAY AND WEDNESDAY NIGHT...AND OVER THE ENTIRE FORECAST AREA FROM THURSDAY THROUGH FRIDAY. ALTHOUGH AN ISOLATED SEVERE STORM IS POSSIBLE OVER NORTH-CENTRAL WISCONSIN WEDNESDAY AFTERNOON AND WEDNESDAY EVENING...SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND TORRENTIAL RAINFALL ARE MORE LIKELY THURSDAY AFTERNOON THROUGH FRIDAY. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS SUNDAY NIGHT INTO NEXT TUESDAY. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-172100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 347 PM CDT TUE JUL 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT PATCHY DENSE MARINE FOG IS EXPECTED TO DEVELOP ON LAKE MICHIGAN. THE MOST LIKELY REGION FOR FOG IS OVER THE NEAR SHORE WATERS FROM SHEBOYGAN TO WASHINGTON ISLAND. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY PERIODS OF DENSE MARINE FOG OVER THE COOL WATERS OF LAKE MICHIGAN ARE POSSIBLE THROUGH FRIDAY. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT THROUGH FRIDAY. A FEW OF THE STORMS THURSDAY INTO FRIDAY MAY PRODUCE STRONG WINDS AND TORRENTIAL RAINFALL. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS SUNDAY NIGHT INTO NEXT TUESDAY. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BE SEVERE. MG/TH
In the hours before
Special weather statement, Jul 16, 5:05 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 505 PM CDT TUE JUL 16 2013 WIZ038-039-048-049-162230- OUTAGAMIE-BROWN-WINNEBAGO-CALUMET- INCLUDING APPLETON...GREEN BAY...OSHKOSH AND CHILTON 505 PM CDT TUE JUL 16 2013 ...THUNDERSTORMS WITH TORRENTIAL RAINS HEADED FOR THE NORTH SIDE OF APPLETON... A SMALL CLUSTER OF THUNDERSTORMS WITH VERY HEAVY RAIN WAS PUSHING THROUGH EAST-CENTRAL WISCONSIN. THE STORMS WILL AFFECT AREAS FROM SHIOCTON TO APPLETON THROUGH 530 PM. THE STRONGEST PORTION OF THE CLUSTER WILL AFFECT THE NORTH SIDE OF APPLETON. THE STORMS WILL BRING TORRENTIAL RAINS THAT MAY MAKE DRIVING DIFFICULT...AND RESULT IN SOME PONDING OF WATER ON ROADWAYS IN APPLETON AND THE FOX CITIES AREAS. WINDS COULD ALSO GUST TO AROUND 30 MPH FOR A BRIEF PERIOD OF TIME. THE STORMS WILL LIKELY MOVE INTO THE GREEN BAY AREA BETWEEN 530 PM AND 600 PM. IF POSSIBLE...POSTPONE ANY TRIPS IN YOUR VEHICLE UNTIL THE STORMS HAVE PASSED. SKOWRONSKI WEATHER.GOV/GREENBAY
Local storm report, Jul 16, 5:10 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
510 PM CDT TUE JUL 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM TSTM WND GST APPLETON 44.26N 88.40W
07/16/2013 M51 MPH OUTAGAMIE WI AWOS
MEASURED AT THE OUTAGAMIE COUNTY AIRPORT.
&&
ECKBERGSpecial weather statement, Jul 16, 5:10 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 510 PM CDT TUE JUL 16 2013 WIZ038-039-048-049-162230- OUTAGAMIE-BROWN-WINNEBAGO-CALUMET- INCLUDING APPLETON...GREEN BAY...OSHKOSH AND CHILTON 510 PM CDT TUE JUL 16 2013 ...THUNDERSTORMS WITH TORRENTIAL RAINS AND GUSTY WINDS HEADED FOR THE NORTH SIDE OF APPLETON... A SMALL CLUSTER OF THUNDERSTORMS WITH VERY HEAVY RAIN WAS PUSHING THROUGH EAST-CENTRAL WISCONSIN. THE STORMS WILL AFFECT AREAS FROM SHIOCTON TO APPLETON THROUGH 530 PM. THE STRONGEST PORTION OF THE CLUSTER WILL AFFECT THE NORTH SIDE OF APPLETON. THE STORMS WILL BRING TORRENTIAL RAINS THAT MAY MAKE DRIVING DIFFICULT...AND RESULT IN SOME PONDING OF WATER ON ROADWAYS IN APPLETON AND THE FOX CITIES AREAS. THE STORMS WILL ALSO PRODUCE BRIEF GUSTY WINDS. ISOLATED GUSTS TO 50 MPH ARE LIKELY. THE STORMS WILL LIKELY MOVE INTO THE GREEN BAY AREA BETWEEN 530 PM AND 600 PM. IF POSSIBLE...POSTPONE ANY TRIPS IN YOUR VEHICLE UNTIL THE STORMS HAVE PASSED. SKOWRONSKI WEATHER.GOV/GREENBAY
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 3:19 PM CDT | Heat Advisory | GRB | Brown, Calumet, Kewaunee, Manitowoc, Marathon, Menominee and 7 more | 3 days |
| Jul 16, 5:28 PM CDT | Special Marine Warning | GRB | 92 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.